# SDR AWXA200200374

- Difficulty date: April 27, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 9,844 hours, 3,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Part number: ABS0374A24
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 4 LT WAS FOUND INOPERATIVE.  MAINTENANCE TROUBLESHOT AND FOUND A BROKEN TERMINAL AT SEAT LIGHT ASSEMBLY.  REPLACED BROKEN TERMINAL AT SEAT ROW 4 LT, OPERATIONAL CHECK WAS GOOD.
